# SDR DALA2023120509945

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 47,142 hours, 24,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3131 ODOR IN FLIGHT DECK WHEN RUNNING APU BLEED. CORRECTIVE ACTION: REMOVED AND RPELACED BOTH RECIRC FILTERS PER A319 AMM 21-21. (5028165)
